# SDR ASAA2014092409215

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,709 hours, 4,432 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1077157
- Condition: Faulted
- Location: Ram Air
- Part time: 52,777 hours, 23,715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  BITE CHECKED BOTH ZONE TEMP CONTROLLERS IAW FIM 21-62 TASK 801. NR 2 FAULTS RAM AIR ACTUATOR. R & R RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21, OPS NORMAL.
